TY - JOUR T1 - The Limiting Case of Thiele's Interpolating Continued Fraction Expansion AU - Tan , Jie-Qing JO - Journal of Computational Mathematics VL - 4 SP - 433 EP - 444 PY - 2001 DA - 2001/08 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8995.html KW - Continued fraction, Inverse difference, Reciprocal difference, Expansion. AB -

By means of the determinantal formulae for inverse and reciprocal differences with coincident data points, the limiting case of Thiele's interpolating continued fraction expansion is studied in this paper and given numerical example shows that the limiting Thiele's continued fraction expansion can be determined once for all instead of carrying out computations for each step to obtain each convergent as done in [3].